# SDR AALA202506302736

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N951XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 22,660 hours, 6,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR HARD TO ARM AND DISARM. MAINTENANCE RE-ADJUSTED GRIT BAR (AALA202506292736) POSITION AND LANYARD STRAPS (AALA202506302673) PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
